AI Cure is a research tool showing open data. Not medical advice. Discuss with your doctor. Terms
This study is being done to assess mogamulizumab-associated rash in patients diagnosed with mycosis fungoides or sezary syndrome and treated with standard of care mogamulizumab. One of the most common side effects of mogamulizumab is a rash, currently named mogamulizumab-associated rash (MAR) which can look like MF or SS. However, mogamulizumab-associated rash (MAR) does not indicate failure of mogamulizumab, and may be a sign that the drug is working. If not properly evaluated, mogamulizumab-associated rash (MAR) could be misinterpreted as worsening of mycosis fungoides/sezary syndrome, which could lead doctors to recommend stopping mogamulizumab treatment early. The information learned by doing this research study may help tell the difference between mogamulizumab-associated rash (MAR) (sometimes also called "drug eruption") and worsening of the disease. It may also help to uncover inf
Sign in to get the eligibility rules as simple questions to take to your doctor.
โฆand 2 more on ClinicalTrials.gov.
AI Cure shows public evidence (Open Targets, ClinicalTrials.gov, PubMed, openFDA, DepMap, AlphaFold) with its source, and AI summaries that cite it โ not medical advice and not a cure. Treatment decisions belong with your doctor. Research ideas are shared only with approved researchers and labs, who can test them. In an emergency call your local emergency number (112 in India and Europe, 911 in the US). AI Cure Terms of Use ยท Privacy